Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 170, NWS Atlanta, GA

June 24, 2013Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2013, 1:46 PM EDT for Laurens County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 1:46 PM EDT (17:46 UTC)
Expired
Jun 24, 2013, 2:15 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Laurens County, GA

The radar

The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 2:00 PM EDTTSTM WND DMG4 Sw Dublin, GAA TREE WAS BLOWN DOWN NEAR THE INTERSECTION OF HWY 257 AND DUBLIN EASTMAN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1137 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WUUS52 KFFC 241746
SVRFFC
GAC175-241815-
/O.NEW.KFFC.SV.W.0170.130624T1746Z-130624T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
146 PM EDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAURENS COUNTY IN CENTRAL GEORGIA

* UNTIL 215 PM EDT

* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR DEXTER...
  MOVING NORTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST
  DUBLIN AND DUBLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3270 8294 3247 8270 3232 8304 3249 8317
TIME...MOT...LOC 1747Z 224DEG 11KT 3249 8301

$$
2 follow-up statements
383 
WWUS52 KFFC 241757
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EDT MON JUN 24 2013

GAC175-241815-
/O.CON.KFFC.SV.W.0170.000000T0000Z-130624T1815Z/
LAURENS GA-
157 PM EDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR CENTRAL LAURENS COUNTY...

AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HARLOW...MOVING EAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MINTER...EAST DUBLIN AND DUBLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3242 8312 3261 8300 3259 8289 3247 8270
      3232 8304
TIME...MOT...LOC 1757Z 272DEG 8KT 3244 8296

$$
918 
WWUS52 KFFC 241807
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT MON JUN 24 2013

GAC175-241817-
/O.EXP.KFFC.SV.W.0170.000000T0000Z-130624T1815Z/
LAURENS GA-
207 PM EDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAURENS COUNTY EXPIRES
AT 215 PM EDT...

AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HARLOW...MOVING EAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MINTER...EAST DUBLIN AND DUBLIN.

THIS IS STILL A DANGEROUS STORM...IF YOU ARE IN THE PATH OF THIS
STORM MOVE TO A SAFE PLACE INDOORS. IF SEVERE WEATHER IS EXPECTED TO
PERSIST BEYOND THE EXPIRATION TIME OF THIS WARNING...A NEW WARNING
WILL BE ISSUED.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3242 8312 3261 8300 3259 8289 3247 8270
      3232 8304
TIME...MOT...LOC 1807Z 272DEG 8KT 3244 8293

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:44 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 24, 1:44 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
144 PM EDT MON JUN 24 2013

.PREV DISCUSSION... /ISSUED 1052 AM EDT MON JUN 24 2013/

UPDATE...
500MB ANALYSIS SHOWS A TROUGH ACROSS WESTERN AL. THIS FEATURE HAS
SERVED TO FOCUS MOSTLY SHOWERS THIS MORNING ACROSS NORTH CENTRAL
AL...AND NOW NW GA. DO THINK ANY SCT PRECIP LATE THIS MORNING AND
EARLY AFTERNOON WILL BE CONCENTRATED CLOSEST TO THE TROUGH.
HOWEVER...FOR THE REMAINDER OF THE AFTERNOON...DO THINK PRECIP
WILL FOCUS JUST ALONG AND AHEAD OF THE SEA BREEZE ACROSS THE SE
CWFA. THE 12Z RUN OF THE HRRR SHOWS THIS FAIRLY WELL.

12Z SOUNDING ANALYSIS SHOWS A MOIST COLUMN UP THROUGH 750MB WITH
LIGHT SW FLOW IN THE BOUNDARY LAYER. PWATS ARE AROUND AN INCH AND
THREE QUARTERS...SO ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE
OF PRODUCING LOCALLY HEAVY DOWNPOURS. SURFACE WILL REMAIN PRETTY
UNSTABLE THROUGH THE DAY...SO SCT/NRMS TSTMS WILL BE POSSIBLE. A
FEW THUNDERSTORMS COULD BECOME STRONG AND PRODUCE PROLIFIC
LIGHTNING STRIKES...BUT THE POTENTIAL FOR SEVERE WEATHER IS RATHER
LOW.

PREV DISCUSSION... /ISSUED 734 AM EDT MON JUN 24 2013/

SHORT TERM /TODAY THROUGH TUESDAY/...
/ISSUED AT 402 AM EDT MON JUN 24 2013/
CURRENT CONVECTION OVER THE NORTHEAST MOUNTAINS RESPONDING TO A
MOIST UPSLOPE FLOW ALOFT. THIS WILL SLOWLY SHIFT INTO NORTH CAROLINA
HOWEVER THERE REMAINS ENOUGH OF A RISK TO KEEP LOW POPS GOING INTO
THE MID MORNING HOURS. ISOLATED SHOWERS HAVE ALSO DEVELOPED ACROSS
PARTS OF SOUTH AND EAST GA RESPONDING TO A WEAK SHORT WAVE IN THE
MID LEVELS. THIS KEEPS ENOUGH OF A RISK TO KEEP LOW POPS GOING INTO
THE MID MORNING HOURS AS WELL OVER PARTS OF CENTRAL GA. A SHORT WAVE
MOVING THROUGH THE MISSISSIPPI VALLEY WILL MOVE INTO THE CWA THIS
AFTERNOON. COMBINING THIS WITH AMPLE GULF AND ATLANTIC MOISTURE
SHOULD AID IN SCATTERED TO NUMEROUS THUNDERSTORMS THIS
AFTERNOON...MOST NUMEROUS ACROSS CENTRAL GA WHERE LIKELY POPS SEEM
IN ORDER. CONVECTION SHOULD DIMINISH AFTER SUNSET WITH SOME
LINGERING SHOWERS ACROSS THE NORTHEAST MOUNTAINS AND ALSO CENTRAL GA
INTO THE MORNING HOURS ON TUESDAY.

RISING H5 HEIGHTS WILL INCREASE THICKNESSES TODAY. THIS SHOULD
PRODUCE WARMER TEMPS TODAY. THE NAM IS A BIT COOLER AND HAVE OPTED
FOR THE WARMER GFS BOTH TODAY AND TUESDAY.

17

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
/ISSUED AT 402 AM EDT MON JUN 24 2013/
DIURNAL CONVECTION EXPECTED EACH AFTERNOON AND EVENING THROUGH THE
WEEK. MODELS IN GOOD AGREEMENT WITH SURFACE RIDGE LOSING ITS GRIP
ON THE SOUTHEAST BY WEEKS END...AND UPPER LEVEL RIDGE BUILDING AND
REMAINING OVER THE WESTERN US AS LONG WAVE TROUGH SETS UP OVER THE
EAST COAST BY FRIDAY. WITH THE EASTERN EXTENT OF THE UPPER LEVEL
RIDGE MORE LIMITED THAN PREVIOUSLY EXPECTED...HAVE COOLED EXTENDED
HIGH TEMPERATURES A DEGREE OR TWO. STILL LOOKING FOR HIGHS IN THE
UPPER 80S AND LOW 90S.

HAVE INCREASED POPS SOMEWHAT FOR THE WEEKEND...AND EXPECT THIS
UPWARD TREND IN THE FORECAST TO CONTINUE IN THE COMING DAYS. ENHANCED
MOISTURE ACROSS THE REGION AS A RESULT OF THE UPPER LEVEL TROUGH
AND ASSOCIATED FRONTAL BOUNDARY SHOULD SUPPORT MORE SIGNIFICANT
COVERAGE OF PRECIP ACTIVITY. ANTICIPATE FRONTAL PASSAGE BY EARLY NEXT
WEEK...WITH DROP IN POPS AND SLIGHTLY COOLER TEMPERATURES IN STORE
AS A RESULT.

31

&&

.AVIATION...
18Z UPDATE...
NO MAJOR CHANGES TO THE TAFS FOR THIS CYCLE. DIFFERENTIAL HEATING
BOUNDARY AND SHEAR AXIS ALOFT CONTINUE TO DEVELOP SCT SHRA/TSRA
ACROSS NORTHERN GA THIS AFTERNOON. IN ADDITION...A CONVERGENCE
ZONE HAS ALSO DEVELOPED ACROSS THE SE. HAVE GONE VERY CLOSE TO THE
13Z HRRR SOLUTION...WITH THE BEST CHANCE OF TSRA AT ATL BETWEEN 21Z
AND 23Z. COVERAGE SHOULD BE HIGHER TOMORROW AS SHEAR AXIX SLIPS
EAST OVER THE CWFA TOMROROW.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE CONVECTIVE TIMING. HIGH CONFIDENCE REMAINING
ELEMENTS.

NLISTEMAA
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          87  69  89  70 /  50  50  50  20
ATLANTA         88  71  88  72 /  50  50  50  20
BLAIRSVILLE     83  63  84  65 /  40  40  40  20
CARTERSVILLE    87  68  88  70 /  50  50  40  20
COLUMBUS        91  73  92  73 /  50  50  60  20
GAINESVILLE     86  69  88  71 /  50  50  40  20
MACON           89  70  91  72 /  60  60  60  20
ROME            89  68  91  70 /  40  40  40  20
PEACHTREE CITY  88  68  90  70 /  50  50  50  20
VIDALIA         91  73  91  74 /  60  60  60  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 24, 5:47 AM EDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 AM EDT MON JUN 24 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
547 AM EDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA AS INSTABILITY INCREASES
WITH DAYTIME HEATING. THE HIGHEST CHANCE OF THUNDERSTORMS IS
ACROSS CENTRAL GEORGIA.

WEATHER HAZARDS EXPECTED...
THE MAIN THREATS WILL ANY DEVELOPMENT WILL BE OCCASIONAL
LIGHTNING...BRIEF HEAVY RAINFALL...AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
MOIST AND UNSTABLE CONDITIONS WILL PERSIST THROUGH THE
WEEK...WITH SUMMERTIME CONVECTION EXPECTED EACH DAY. IT IS
POSSIBLE FOR SOME ISOLATED STRONG STORMS...GENERALLY IN THE
AFTERNOON AND EVENING DUE TO DAYTIME HEATING. EXPECT FREQUENT
LIGHTNING...STRONG WINDS...AND HEAVY RAINFALL AS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 24, 1:30 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT MON JUN 24 2013

GAZ097-241800-
130 PM EDT MON JUN 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN LAURENS COUNTY
UNTIL 200 PM EDT...

AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARLOW...MOVING NORTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAURENS COUNTY THROUGH 200 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DUDLEY...DEXTER...HARLOW...MINTER...CHAPPELLS MILL...
EAST DUBLIN AND DUBLIN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3261 8315 3266 8305 3271 8293 3250 8272
      3240 8302 3241 8308 3251 8316
TIME...MOT...LOC 1730Z 236DEG 5KT 3250 8304

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:30 PM EDTSpecial Weather StatementFFCLaurens30 min
Jun 24, 2:38 PM EDTSpecial Weather StatementFFCDodge52 min
Jun 24, 2:48 PM EDTSevere Thunderstorm WarningFFCDodge42 min
Jun 24, 3:12 PM EDTSpecial Weather StatementFFCHouston33 min
Jun 24, 3:36 PM EDTSpecial Weather StatementFFCHouston39 min
Jun 24, 3:42 PM EDTSpecial Weather StatementFFCGlascock48 min
Jun 24, 3:56 PM EDTSpecial Weather StatementFFCCrisp49 min
Jun 24, 4:08 PM EDTSpecial Weather StatementFFCHouston, Twiggs52 min
Jun 24, 4:12 PM EDTSevere Thunderstorm WarningFFCHouston, Peach, Twiggs48 min
Jun 24, 4:14 PM EDTSevere Thunderstorm WarningFFCHouston, Peach46 min
Jun 24, 4:21 PM EDTSevere Thunderstorm WarningFFCDooly39 min
Jun 24, 4:23 PM EDTSpecial Weather StatementFFCSumter52 min
Jun 24, 4:36 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs39 min
Jun 24, 4:42 PM EDTSpecial Weather StatementFFCTaylor48 min
Jun 24, 4:46 PM EDTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jun 24, 5:05 PM EDTSpecial Weather StatementFFCBibb40 min
Jun 24, 5:12 PM EDTSpecial Weather StatementFFCSumter48 min
Jun 24, 5:20 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe40 min
Jun 24, 5:33 PM EDTSpecial Weather StatementFFCMacon27 min
Jun 24, 6:25 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jun 24, 6:30 PM EDTSpecial Weather StatementFFCRockdale45 min
Jun 24, 6:47 PM EDTSpecial Weather StatementFFCHancock28 min
Jun 24, 7:01 PM EDTSpecial Weather StatementFFCToombs29 min
Jun 24, 7:20 PM EDTSpecial Weather StatementFFCHancock25 min
Jun 24, 7:58 PM EDTSpecial Weather StatementFFCEmanuel32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.